RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Markov Processes Relat. Fields, 2016, Volume 22, Issue 2, Pages 311–358 (Mi mprf1)  

Reduced two-type decomposable critical branching processes with possibly infinite variance

C. Smadia, V. A. Vatutinb

a Irstea, UR LISC, Laboratoire d'Ingénierie des Systèmes Complexes, 9 avenue Blaise Pascal-CS 20085, 63178 Aubière, France and Department of Statistics, University of Oxford, 1 South Parks Road, Oxford OX1 3TG, UK
b Department of Discrete Mathematics, Steklov Mathematical Institute, 8, Gubkin str., 119991, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318
This work was supported in part by the Russian Foundation for Basic Research Project N 14-01-00318.



Bibliographic databases:

ArXiv: 1508.06653
Document Type: Article
Received: 28.08.2015
Revised: 17.12.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mprf1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019